Improved invariant set estimation for general-scale families

Goutis, Constantinos, Casella, George . Journal of Statistical Planning and Inference 1995. 44 :327-340

Locate this article in:

Bibtex

@article{CIS-127567,
  Author = {Goutis, Constantinos and Casella, George},
  Title = {Improved invariant set estimation for general-scale families},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {44},
  Year = {1995},
  Pages = {327--340},
  Keywords = {Optimal interval, Coverage probability}
}

Similar articles